# SDR 20000522AP018

- Difficulty date: October 25, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CABIN STATION 1140 XCW 60 LEFT FLOORBEAM AREA EXFOLIATED.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER IAW DC-8 SRM 53-2-0.  TREATED, PRIMED, INSTALLED IAW DC-8 SRM 51-1-8, 51-1-20D.  (M)
